Über die Koeffizienten einiger Modulformen

A. Walfisz

Prace Matematyczno-Fizyczne (1933)

  • Volume: 40, Issue: 1, page 149-155

How to cite


Walfisz, A.. "Über die Koeffizienten einiger Modulformen." Prace Matematyczno-Fizyczne 40.1 (1933): 149-155. <http://eudml.org/doc/215526>.

author = {Walfisz, A.},
journal = {Prace Matematyczno-Fizyczne},
language = {ger},
number = {1},
pages = {149-155},
title = {Über die Koeffizienten einiger Modulformen},
url = {http://eudml.org/doc/215526},
volume = {40},
year = {1933},

AU - Walfisz, A.
TI - Über die Koeffizienten einiger Modulformen
JO - Prace Matematyczno-Fizyczne
PY - 1933
VL - 40
IS - 1
SP - 149
EP - 155
LA - ger
UR - http://eudml.org/doc/215526
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.